# SDR 95FDEA01834

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER LOBE FRAME BS 660, RBL 2, WL 154.  CUT OUT DAMAGED AREA AT BS 660, BL ZERO - RBL 5, WL 154.  FABRICATED REPAIR PARTS OUT OF 7075T6.050 MATERIAL, AND INSTALLED WET WITH SEAL AS PER FEDEX SRM 53-10-2 AND 51-40-3.
